# SDR CALA2025112411419

- Difficulty date: November 15, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BELOW FLOORBOARDS CORRODED STRINGER 31R AT FR 65 FWD L OWER CORNER OF OUT FLOW CUT-OUT.  REMOVED AND REPLACED DISCREPANT FR64-67 STR 31R STRINGER AND PER FORMED OVER SIZING REPAIR AS DIRECTED BY ECRA 5341-01535 CAR A R EPAIR. NO FURTHER ACTION REQUIRED.
